# SDR RAIA00502031

- Difficulty date: February 24, 2005
- Submitted: February 26, 2005
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 18,040 hours, 19,773 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Dirty
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - RIGHT-HAND SPOILER FAIL MESSAGE.  MAINTENANCE REPLACED SPOILERS ON DEFERRAL PER MEL.  CLEANED SPOILER CONNECTORS AND OPS CHECK OK.
